# SDR IXXA2024080902

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20014
- Part serial: NSN
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE OF VERTICAL STAB BETWEEN FRONT SPAR AND AUX SPAR BONDED SKIN PANEL DELAMINATION VIEWED IN BETWEEN FSS 170.259 TO 220.251
